Solvable and algebraic systems on infinite ladder

Tomoyuki Shirai, Evgeny Verbitskiy

Research output: Contribution to journalArticlepeer-review


We consider two solvable models with equal entropy on the infinite ladder graph Z×{1,2}: the uniform spanning forest (USF), the abelian sandpile (ASM). We show that the symbolic models (abelian sandpile and spanning forest) are equal entropy symbolic covers of a certain algebraic dynamical system. In the past results of this nature have been established for sandpile models on lattices Zd. But we present a first example in case of spanning trees.

Original languageEnglish
Pages (from-to)1162-1183
Number of pages22
JournalIndagationes Mathematicae
Issue number5
Publication statusPublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Solvable and algebraic systems on infinite ladder'. Together they form a unique fingerprint.

Cite this